# SDR CALA2016081195632

- Difficulty date: June 15, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 72,484 hours, 27,675 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST FAIL MESSAGE, EMERGENCY LIGHT.   REPLACED THE BATTERY AND EPSU, OPS TESTED OK
